# SDR DALA2014080204358

- Difficulty date: August 2, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1079-1131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUESELAGE SKIN UNDER WING TO FUSELAGE FILLET FAIRING AREA BS 1079 - 1131 BETWEEN LONGERONS 24 TO 30L.     CORROSION REMOVED AND FOUND WITHIN LIMITS.
